English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Witten multiple zeta values attached to sl(4)

Zhao, J., & Zhou, X. (2011). Witten multiple zeta values attached to sl(4). Tokyo Journal of Mathematics, 34(1), 135-152. doi:10.3836/tjm/1313074447.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0004-2072-7 Version Permalink: http://hdl.handle.net/21.11116/0000-0004-2073-6
Genre: Journal Article

Files

show Files
hide Files
:
zhao_witten_oa_2011.pdf (Any fulltext), 221KB
Name:
zhao_witten_oa_2011.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Zhao, Jianqiang1, Author              
Zhou, Xia, Author
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2011
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Tokyo Journal of Mathematics
  Alternative Title : Tokyo J. Math.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 34 (1) Sequence Number: - Start / End Page: 135 - 152 Identifier: -